# SDR 8LFA2020012714001

- Difficulty date: January 14, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N636LF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14817
- Aircraft time: 2,452 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 109040005105
- Part serial: V95
- Condition: Making Metal
- Location: Main
- Part time: 2,452 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN GEAR BOX TRANSMISSION LIGHT IN FLIGHT. GEAR BOX REQUIRED REPLACEMENT DUE TO CHIP MATERIAL. THIS IS THE THIRD CHIP EVENT ON THE MGB,  TWO PREVIOUS INSTANCES WERE ON 11/14/2019 ON MGB SN V3 (TT 2483.1) AND ON 10/18/2019 MGB SN V75 (TT:3182.8).
